MAUDE Adverse Event Report: RAYNHAM ICP SENSOR CATHETER KIT; ICP MICROSENSORS

RAYNHAM ICP SENSOR CATHETER KIT; ICP MICROSENSORS
Catalog Number 826633
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Microsensor (id 826633) was returned for evaluation.Device history record (dhr)- there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - the catheter material was stretched 22cm ¿ 39cm from the sensor tip and an x-ray determined that internal wires were broken.Root cause analysis- the supplier conducted an investigation which showed that internal wires within the catheter were torn.The supplier deemed the cause of this issue to be due to mishandling.
 
Event or Problem Description
A facility reported a microsensor (id 826633) showed no readings during the implantation procedure.The procedure was completed with a replacement product available.Issue detected before implantation site closure, and the event led to 15 minutes surgical delay.The monitor used was icp express, 220 volt (id 826635) and the cable used was icp express cable (id 826636).

Brand Name
ICP SENSOR CATHETER KIT
Common Device Name
ICP MICROSENSORS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17878376
Report Number3014334038-2023-00165
Device Sequence Number7417976
Product Code GWM
UDI-Device Identifier10381780520436
UDI-Public10381780520436
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826633
Device Lot Number6396440
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826636).; ICP EXPRESS, 220 VOLT (ID 826635)
Patient SexUnknown